Previous |  Up |  Next


Title: Verallgemeinerte lineare Differentialgleichungssysteme (German)
Title: Systems of generalized differential equations (English)
Author: Schwabik, Štefan
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 96
Issue: 2
Year: 1971
Pages: 183-211
Category: math
idZBL: Zbl 0216.36603
idMR: MR0288339
DOI: 10.21136/CPM.1971.108510
Date available: 2009-09-23T08:17:04Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_096-1971-2_8.pdf 2.185Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo